# SDR AALA20100225JFK02

- Difficulty date: February 25, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 57,878 hours, 20,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA-MIA.  CREW REPORTED PRESSURIZATION LOSS AFTER TAKEOFF.  PROBLEM STARTED WITH LEFT BLEED FAULT.  WHEN LEFT BLEED WAS SHUT DOWN, ALTITUDE WARNING ON PRESSURIZATION SYSTEM RIGHT PACK COULD NOT MAINTAIN CABIN PRESSURE.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CLAMP LOOSE ON RIGHT PACK CHECK VALVE BOOT.  REPOSTIONED BOOT AND INSTALLED NEW CLAMP.
